# SDR IPXA2023061593444

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 24,990 hours, 15,635 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Left
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:NA*ATB* ON DEPARTURE LANDING GEAR WOULD NOT RETRACT AIR TURNBACKR/R LEFT BOGIE BEAM PROX SENSORS 9GA AND 11GA IAW AMM 32-11-14-0401-1(4)(C). PERFORMED LANDING GEAR NORMAL EXTENSION AND RETRACTION IAW AMM 32-31-00. OPS CHECK GOOD
